# SDR USAA2010083091871

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE BETWEEN BS 327 TO BS 337, RBL 45.  REPLACED Z-ANGLE BETWEEN BS 327 TO BS 337, RBL 45 IAW B737 SRM 51-10-02.
